# SDR FDEA201809192592

- Difficulty date: September 19, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 63,007 hours, 23,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 149N755327
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 1037-1060 AT BL 65 LT SIDE IS CORRODED. REPLACED INTERCOSTAL AT BS 1037-1060 AT BL 65 LT SIDE IAW SRM 51-40-02 REV 125.
